# SDR QXEA2011112801254

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 1,768 hours, 1,819 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521063
- Part serial: 049C0149
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 9,879 hours, 10,556 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 DC GENERATOR ILLUMINATED ON ROTATION E/A CHECKLIST DID NOT RESOLVE ISSUE. NO FAULTS IN CDS.  GROUND RAN ACFT ABLE TO DUPLICATE PROBLEM, SWAPPED GCU CONNECTORS FAULT REMAINED  WITH NR 2 GENERATION SIDE.  RETURNED CONECTORS TO ORIGINAL POSITION. R & R NR 2 DC GENERATOR IAW MX 6243101, OPS CHECKS OF GCU'S & NR 2 DC GEN IAW AMM 24-31-06-710-801 & 24-31-00-710-802. ALL OPS CHECKED GOOD. RETURNED TO SERVICE.
